Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief, 600 Tablets, Member's Mark
Deal of the Month:
Organic White Chia Seed, 12 oz @ $12.99 from Nutiva... Shop now!
Revered by the early Aztec and Mayan cultures, chia seeds are a superfood packed with fiber, protein, omega-3 fatty acids, and antioxidants.
Member's Mark Aller-Ben
- Diphenhydramine HCl 25 mg.
- Compare to Benadryl® Allergy Ultratab® Active Ingredient.
- For Allergy Relief of Sneezing, Runny Nose, Itchy, Watery Eyes, Itchy Throat or Nose.
- Gluten Free.
This easy to swallow tablet provides effective antihistamine relief that works when you need it most. Just one dose provides temporary relief of sneezing, runny nose, itchy throat, watery eyes, and other upper respitory allergy symptoms. Also temporarily relives symptoms due to the common cold.
These tablets are an essential to have on hand for family members that experience seasonal allergies. Provide yourself with the comfort you deserve so you can get back to doing what you love most with our Member's Mark Aller-Ben Tablets.
Active ingredient (in each tablet) ... Purpose:
Diphenhydramine HCl 25 mg ... Antihistamine
Inactive ingredients: Corn starch, D&C red #27 aluminum lake, dicalcium phosphate, magnesium stearate, mircorcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, stearic acid, talc, titanium dioxide.
Take every 4 to 6 hours, or as directed by a doctor.
Do not take more than 6 times in 24 hours.
Adults and children 12 years and over: 1 to 2 tablets.
Children 6 to under 12 years: 1 tablet.
Children under 6 years: do not use.
Disclaimer: This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. This product does not contain prescription ingredients.
Member's Mark, Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief, 600 Tablets